# SDR AALA202506255989

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11005
- Aircraft time: 10,881 hours, 3,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Part number: 505256401
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT ESCAPE LIFE LINE IS MISSING. MAINTENANCE INSTALLED LEFT OVERWING EMERGENCY EXIT LIFE LINE PER AMM 25-65-00.
